# SDR 99FDEA00223

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Broken
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-133  AT ROTATION, NOSE WHEEL THUMPED, FIRE WARN BELL CAME ON.  NO LIGHT ON.  SUSPECT LOUD NOISE WAS TAXI BULB EXPLODING, REF WORK RELEASE ITEM 33-40/3122.  TEST ENGINES, APU, AND WHEEL WELL FIRE ALARM SYS.  NO DEFECTS NOTED, REF MM 26-11-0 AND 26-15-1.
